BPAA 2007 Competition
Schedule of Events

Wednesday, May 16

5:00pm - 8:00pm - Competitors may register and pick up registration materials at the Ferry Administration Building. Registration is also open all day Thursday and Friday at the welcome desk in Ellsworth Auditorium..

5:30pm - 7:30pm - Welcome Reception in the Founders Room, Ferry Administration Building, for all competitors. Come meet your fellow amateurs and members of the BPAA. Cash bar.

Thursday, May 17

9:00am - 12:00pm - Masterclass with Timothy McFarland. Founders Room

1:00pm - 6:00pm - Preliminary Competition Round, Ellsworth Auditorium

1:00 p.m. David Caldine, USA
1:15 p.m. Robert Fraser, USA
1:30 p.m. Martha Hickner, USA
1:45 p.m. Mark Lutton, USA
2:00 p.m. Sally Merrill, USA
2:15 p.m. Yoko Ogino, USA

15 minute break

2:45 p.m. John Blasdale, USA
3:00 p.m. Nathalie Pascal, France
3:15 p.m. John Vineyard, USA
3:30 p.m. Graeme Wilkinson, Canada
3:45 p.m. Dominique Xardel, France
4:00 p.m. Joan Zarry, Canada

15 minute break

4:30 p.m. Art Manwelyan, USA
4:45 p.m. Izumi Oi, USA
5:00 p.m. Junya Awata, USA
5:15 p.m. Andrew Celentano, USA
5:30 p.m. Kenneth Kurtzman, USA
5:45 p.m. Caroline Kirchhoff, Germany

7:30pm - 10:00pm - Preliminary Competition Round, Ellsworth Auditorium

7:30 p.m. Gloria Ho, USA
7:45 p.m. Mark Cannon, USA
8:00 p.m. Stephen Chin, Canada
8:15 p.m. May Chung, USA

15 minute break

8:45 p.m. Seth Darst, USA
9:00 p.m. Victor Dyni, USA
9:15 p m. Ellen Dodson, USA
9:30 p.m. Robert Weeks, USA

Friday, May 18

9:00am - 12:00pm - Masterclass with Victor Rosenbaum. Founders Room

1:00pm - 6:00pm - Preliminary Competition Round, Ellsworth Auditorium

1:15 p.m. John Berkstresser, USA
1:30 p.m. Allan Blumenthal, USA
1:45 p.m. Jonathan Fisher, USA
2:00 p.m. Larry Harris, USA
2:15 p.m. Wolfgang Jungraithmayr, Switzerland

15 minute break

2:45 p.m. Daniel Kandelman, Canada
3:00 p.m. Moses Kaloustian, USA
3:15 p.m. David Leehey, USA
3:30 p.m. Julien Lombardo, France
3:45 p.m. Neil McKelvie, USA
4:00 p.m. Luisa Reyes, USA

15 minute break

4:30 p.m. Lillian Rand, USA
4:45 p.m. José Mauro Peixoto, Brazil
5:00 p.m. Kathleen Penny, Canada
5:15 p.m. Suzanna Perez, USA
5:30 p.m. Lynn McInturff, USA
5:45 p.m. Walter Kovshik, USA

7:30pm - 10:00pm - Preliminary Competition Round, Ellsworth Auditorium

7:30 p.m. Julien Kurtz, France
7:45 p.m. Louis Dalaveris, USA
8:00 p.m. Rupert Egerton-Smith, U.K,
8:15 p.m. Sebastian Feng, China

15 minute break

8:45 p.m. Joseph Nicolosi, USA
9:00 p.m. Christopher Shih, USA
9:15 p m. Misae Pergolizzi, USA
9:30 p.m. Suzanne Fremon, USA

10:15pm - Announcement of Semi-finalists

Saturday, May 19

9:00am - 12:00pm - Masterclass with Randall Hodgkinson. Ellsworth Auditorium

1:30pm - 7:00pm - Semifinal Competition Round, Ellsworth Auditorium

1:30 p.m. Kathleen Penny, Canada
1:50 p.m. Walter Kovshik, USA
2:10 p.m. Ellen Dodson, USA

15 minute break

3:05 p.m. Suzanna Perez, USA
3:25 p.m. Caroline Kirchhoff, Germany
3:45 p.m. Rupert Egerton-Smith, U.K,
4:05 p.m. Christopher Shih, USA

15 minute break

4:40 p.m. Izumi Oi, USA
5:00 p.m. Julien Kurtz, France
5:20 p.m. Louis Dalaveris, USA
5:40 p.m. Nathalie Pascal, France

15 minute break

6:15 p.m. Seth Darst, USA
6:35 p.m. Joan Zarry, Canada

7:15pm - Announcement of Finalists

8:00pm - 10:00pm - Piano Marathon, Part 1, Ellsworth Auditorium

Sunday, May 20

9:00am - 12:00pm - Piano Marathon, Part 2, Founders Room

1:30pm - 6:00pm - Final Competition Round, Ellsworth Auditorium. Announcer: Cathy Fuller

1:45 p.m. Rupert Egerton-Smith, U.K,
2:15 p.m. Julien Kurtz, France

15 minute break

3:00 p.m. Ellen Dodson, USA
3:30 p.m. Suzanna Perez, USA
4:00 p.m. Christopher Shih, USA

5:30pm - Announcement of winners and prizes

7:00pm - 10:00pm - Post-competition banquet. Founders Room. Advance Tickets required